# SDR ANCF20250221001

- Difficulty date: February 21, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N763AV
- Make and model: Airbus A320-214
- Aircraft serial: 4763
- Aircraft time: 3,559 hours, 28,483 cycles
- Engine: Cfmint CFM565B4P
- Engine time: 47,122 hours, 30,988 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF ROLL, EGT AND N2 RED INDICATION WAS SHOWN ON EWD DURING TAKE OFF ROLL APROX AT 100KT HIGHT EXPLOSIVE SOUND (LEFT SIDE) SANG 10 SEG AFTER THAT EGT AND N2 RED INDICATION WAS SHOWN ON THE EWD.  DURING TAKE OFF ROLL, EGT AND N2 RED INDICATION WAS SHOWN ON EWD IN ACCORDANCE WITH TSM  73-00-00-810-866-A STALL OF ENGINE 1 OR 2 IN FLIGHT  STEP K  (2) MANUALLY OPERATE THE VARIABLE BLEED VALVE (VBV) SYSTEM AND MAKE SURE THAT IT MOVES SMOOTHLY AND FREELY, WAS FOUND THE FLEXIBLE SHAFT POSITION 11 FOR OUT  THIS POSITION, SO FROM THE POSITION 11 TO POSITION 3 THE BALLSCREW ACTUATOR THEY WERE OPEN. THE FAN DUCTS PANELS , FLEXIBLE SHAFTS AND BALLSCREW ACTUATORS WERE REMOVED FOR CONDITION AMM 75-31-00-210-002-A REV 71 OF 01/FEB/2025.  BORESCOPE INSPECT STAGE 5 OF BOOSTER ROTOR BLADES WAS DONE, IAW AMM 72-21-00-290-003-A, BORESCOPE INSPECT STAGES 1, 3 AND 8 HPC BLADES WAS DONE, IAW  AMM 72-31-00-290-002-A, BORESCOPE INSPECT HPT BLADES AND STAGE 1 LPT BLADES WAS DONE, IAW AMM 72-52-00-290-004-A01 AND AMM 72-54-00-290-005-A RV.71 01/FEB/2025  RESULTS: MISSING THERMAL BARRIER COATING AND DIRT WERE FOUND, ANY MOUNT IS PERMITED.  PENDING TO DO ENG RUN UP FOR LEAKS IN HANDCRANKING FOLLOWING THE ACTIONS IN TSM 73-00-00-810-866-A BOROSCOPE INSPECTION EMCD INSP AND FUNCTIONAL CHECK OF THE PRV SATISFACTORLY VBV SYSTEM REPLACEMENT WAS PERFORMED ON ENG 1 IAW EOD-32S75-0002-R04 ACCEL CHECK WAS PERFORMED SATISFACTORLY IAW AMM 71-00-00-710-025-A AND POWER ASSURANCE WAS PERFORMED SATISFACTORLY IAW AMM 71-00-00-710-008-B REV 71 DATE 01 FEB 2025.
